N. Alon, A. Bar-noy, N. Linial, and D. Peleg, A lower bound for radio broadcast, Journal of Computer and System Sciences, vol.43, issue.2, pp.290-298, 1991.
DOI : 10.1016/0022-0000(91)90015-W

R. Bar-yehuda, O. Goldreich, and A. Itai, On the time-complexity of broadcast in multi-hop radio networks: An exponential gap between determinism and randomization, Journal of Computer and System Sciences, vol.45, issue.1, pp.104-126, 1992.
DOI : 10.1016/0022-0000(92)90042-H

D. Bruschi and M. D. Pinto, Lower bounds for the broadcast problem in mobile radio networks, Distributed Computing, vol.10, issue.3, pp.129-135, 1997.
DOI : 10.1007/s004460050030

I. Chlamtac and S. Kutten, On Broadcasting in Radio Networks--Problem Analysis and Protocol Design, IEEE Transactions on Communications, vol.33, issue.12, pp.1240-1246, 1985.
DOI : 10.1109/TCOM.1985.1096245

I. Chlamtac and O. Weinstein, The wave expansion approach to broadcasting in multihop radio networks, IEEE Transactions on Communications, vol.39, issue.3, pp.426-433, 1991.
DOI : 10.1109/26.79285

B. Chlebus, L. Ga¸sieniecga¸sieniec, A. Gibbons, A. Pelc, and W. Rytter, Deterministic broadcasting in unknown radio networks, SODA '00: Proceedings of the eleventh annual ACM-SIAM symposium on Discrete algorithms, pp.861-870, 2000.

B. Chlebus, L. Ga¸sieniecga¸sieniec, A. Ostlin, and J. Robson, Deterministic Radio Broadcasting, ICALP '00: Proceedings of the 27th International Colloquium on Automata, Languages and Programming, pp.717-728, 2000.
DOI : 10.1007/3-540-45022-X_60

M. Chrobak, L. Gasieniec, and W. Rytter, Fast broadcasting and gossiping in radio networks, Journal of Algorithms, vol.43, issue.2, pp.177-189, 2002.
DOI : 10.1016/S0196-6774(02)00004-4

G. Kortsarz and M. Elkin, An improved algorithm for radio broadcast, 2005.

D. R. Kowalski and A. Pelc, Centralized Deterministic Broadcasting in Undirected Multi-hop Radio Networks, APPROX-RANDOM, pp.171-182, 2004.
DOI : 10.1007/978-3-540-27821-4_16

G. D. Marco and A. Pelc, Faster broadcasting in unknown radio networks, Information Processing Letters, vol.79, issue.2, pp.53-56, 2001.
DOI : 10.1016/S0020-0190(00)00178-2

D. Peleg, Deterministic radio broadcast with no topological knowledge, 2000.